Jump to content
BubbyBeth

10mg Paxil withdrawal finding boyfriend less attractive:(

Recommended Posts

BubbyBeth

I feel like my mind is playing all sorts of tricks on me. A couple of weeks ago I started losing feeling for my boyfriend right out of the blue. I started thinking about all his flaws. And seeing his silliness as a bad thing:( I never did that before the Paxil. 

How can that happen if I was so happy with him. He has been so supportive and  very loving. Before taking the Paxil we were dating and I never thought about anyone else but him and I didn't want to be with anyone else. And now I'm scared that I'm gay cause I'm weirdly finding girls to be more attractive than my boyfriend and I never had these thoughts before the Paxil. And the whole 4 months we've been dating I never had these feeling before and its scaring me alot!

It sounds silly but that's how my brain is thinking and I would really appreciate some help:( Plus I haven't had my period since getting off the Paxil and it has been two months.

Share this post


Link to post
Coopergirl1

Hi don't worry a lot of people have gone through a similar situation to you. Medication can definitely play tricks on your brain are you off of the medication or are you still taking it?

Share this post


Link to post
BubbyBeth

Thanks Coppergirl1,

No I'm off of Paxil. I only took it for a week 10mg but I got a really bad reaction. For a month in a half I was convinced that I was a serial killer.  But good thing that has stopped. Things are not as bad but they are still not good. My period schedule was perfect and Paxil messed it up. It's been two months since I had my period. I'm not prego

Share this post


Link to post
sadandconfused

I'm so sorry you're going through this. I know it doesn't help but I am going through the exact same thing right now. Please message me if you need to talk. This really is horrible :( 

Share this post


Link to post
sadandconfused

And the gay thoughts you are having are probably due to intrusive thoughts or OCD. My world has been flipped upside down due to Lexapro and I'm finally starting to feel like myself again. It's been the scariest most devastating thing I've ever gone through 

Share this post


Link to post
BubbyBeth
1 hour ago, sadandconfused said:

And the gay thoughts you are having are probably due to intrusive thoughts or OCD. My world has been flipped upside down due to Lexapro and I'm finally starting to feel like myself again. It's been the scariest most devastating thing I've ever gone through 

I have Generalized Anxiety Disorder. I wasn't this bad until I took Paxil. Haha. I just try to enjoy the time I have with my boyfriend every time he's around. I loved him before so I'll love him even more once I recover. I have a lot of faith. I still have a lot of bad days. But I will learn from the bad days and I will build character. I'm 22 years old and I have a long way to go so I'm not gonna let this withdrawal beat me! I forgot what kind of woman I am.. I don't know if I'm a bad person or a good person. But I haven't forgotten who God is. And God is my reason for sticking around:)

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.